# SDR 98ZZZX4799

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3602Q
- Make and model: Beech A23A
- Aircraft serial: M1034
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 1691600519
- Condition: Corroded
- Location: Le Flap
- Part time: 3,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN ANNUAL INSPECTION, FOUND CORROSION ON THE SMALL AREAS OF THE RIB.  AFTER REMOVING LEADING EDGE OF THE FLAP, FOUND SEVERE CORROSION.
